# SDR 95ZZZX3620

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6810Q
- Make and model: Beech S35
- Aircraft serial: D7594
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Cable
- Part number: 35815109
- Condition: Broken
- Location: Mlg Uplock
- Part time: 3,446 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LANDING GEAR UPLOCK CABLE BROKEN.  SUBMITTER STATED TENSION MUST BE CHECKED EACH ANNUAL WITH LANDING GEAR IN UP AND LOCKED POSITION.
